# SDR SWAA990098

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Row 16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND EMERGENCY EXIT LIGHTS INOP, FLOOR LIGHTS FROM ROW 16 TO AFT, AND AFT ENTRY AND SERV DOOR LOWER EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
